I am taking Lantus. If I take Bydureon do I continue or stop? Can I take both or should I and or do I take Lantus for the 6 week it takes Bydureon to work ?
Unless you have been told otherwise continue to take Lantus.
Taking Lantus and Bydureon together increases your risk of hypoglycaemia. Symptoms of hypoglycemia include headache, dizziness, drowsiness, nervousness, confusion, tremor, nausea, hunger, weakness, perspiration, palpitation, and rapid heartbeat. See your doctor if you experience any of these symptoms.
- Bydureon Information for Consumers
- Bydureon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bydureon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Apr 2013 • 2 answers
Posted 28 Feb 2014 • 1 answer
Posted 20 Jan 2016 • 2 answers
Posted 13 Apr 2016 • 1 answer
Posted 27 Sep 2018 • 2 answers